Asian Journal of Current Research
 

Asian Journal of Current Research, ISSN No. : .., Vol.: 2, Issue.: 2

Original Research Article

A NEW RESULT ON ABSOLUTE INDEXED MATRIX SUMMABILITY

 

ADITYA KUMAR RAGHUVANSHI1* , B. K. SINGH1 AND RIPENDRA KUMAR1
1Department of Mathematics, IFTM University, Moradabad(U.P.),244001, India.

Abstracts

A new result concerning absolute indexed matrix summability factor of an in nite series using quasi-f-power increasing sequence has been established, which gives some new results and some previous known results as a corollary.

Keywords :

Matrix summability; absolute indexed matrix summability; summability factor and quasi-f-power increasing sequence.